EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Back to Search Results |
| Model Number |
LOGIC CR TIB INSERT STD, SZ 4, 9MM |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/13/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, approximately six years post initial left tka, the 70 y/o male patient was revised due to poly wear and delamination.The patient was revised to a sz4, 9mm tibial insert.The patella was removed.There was no breakage of a device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Images received.Sales rep was unable to obtain x-rays.The devices are not available for evaluation due to the devices were disposed at hospital.
Additional Manufacturer Narrative
Section d10: concomitant products: three peg patella 38mm (cat# 200-02-38 / serial# (b)(6)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
Additional Manufacturer Narrative
The revision reported was likely the result of prosthesis wear.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The extent and root cause of the prosthesis wear could not be determined as the devices were not returned for evaluation, and radiographs were not provided.